Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor... urination problems???? alimae

Posted by corafree on September 3, 2006, at 19:16:20

In reply to Re: effexor... urination problems????, posted by alimae on August 31, 2006, at 13:43:03

All I can say is, I took different AD once and had the same thing happen. Don't recall what AD. I know it was before Effexor or Effexor-XR made its debut.

I had to go to an ER and be catheterized.

I believe it's a nervous system thing related to some chemical or combination of chemicals ... causing stress/spasm. I wonder if it will go away. Feelin' like ya gotta go, and can't, is a horrible feeling.

Good luck.

bestwishes, cf


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:corafree thread:13781
URL: http://www.dr-bob.org/babble/20060901/msgs/682814.html